MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number REGULAR
Medical Device Problem Codes Material Separation (1562); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
 
Event or Problem Description
This is a non-us event.This occurred in (b)(6).Consumer reported she wore a tampon for approximately three hours and upon removal the string pulled out leaving the pledget inside her vaginal cavity.She was able to manually remove the tampon pledget with assistance from her husband who is a medic.Upon removal the pledget fell apart into pieces.She was confident no pledget pieces remained inside her vaginal cavity and she did not seek medical attention.She did not experience any adverse health effects.
 
Additional Manufacturer Narrative
Device evaluation: the consumer returned unused samples from what is believed to be the same lot number provided in (b)(4).A visual inspection was conducted and no string separation or pledget falls apart defects were noted with the product returned; however, there was one tampon with the string cut short, potentially due to manufacturing.Upon review of the device history record (dhr), the lot met all acceptance criteria at the time of release.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key10556653
Report Number3011109575-2020-01736
Device Sequence Number16811899
Product Code HEB
UDI-Device Identifier00036000515909
UDI-Public036000515909
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREGULAR
Device Lot NumberNN002613D0410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/06/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR